# SDR HEEA0011618

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 3452 · ATC Transponder System
- Part: Resistor
- Part number: 066106200
- Condition: Deteriorated
- Location: Transponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WILL NOT TEST OR IDENT.  PERFORMED PRELIMINARY INSPECTION AND FOUND REPLY LIGHT DIM.  ALSO FOUND RESISTOR R477 DETERIORATED.  REPLACED V301 PHOTOCELL AND R477 RESISTOR.  BENCH CHECK GOOD.
